# SDR CA011221004

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,395 hours
- Engine: Lyc O360C2E
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tube
- Part number: 71470101R
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   TUBE FOUND BROKEN THROUGH APPROXIMATELY AT WELD TO RT FORWARD END OF LDG FITTING.
